Schedule

If you registered for TDLS, login to the conference website for links to join sessions. Visit the FAQ for additional assistance.
Showing 6 presentations matching these filters: AUD: Support Staff X Clear all

Wednesday Sessions

General Session   1:00–2:30 PM

Session 1   2:45–4:15 PM

Networking Opportunity   4:15–5:00 PM

Networking Lounge - Wednesday
Panel or Facilitated Discussion (1 hour)
OTAN Staff
Networking
(AUD: STF • PGM: ALL • CAT: BL, DL, PAC, TI, OEA, DEA, CRR)

Thursday Sessions

Session 2   8:30–10:00 AM

The Future of Digital Education: CK-12
Follow-along Workshop (90 minute)
Debbie Jensen
CK-12 offers teachers free online interactive AI assisted resources to meet the needs of every student. Join this 2 hour session to learn more about CK-12 and to get started with created your first Flexbook!
(AUD: STF • PGM: ABE, ASE • CAT: BL, DL, PAC, TI)
Help with the CA Continuous Improvement Plan (CIP)
Panel or Facilitated Discussion (1 hour)
Carolyn Zachry
Join our panel presentation to enhance your knowledge of the CIP and learn tips on how to complete the plan. How to build a goal and why goal setting is important, etc. Angela Steele will give us a walk-through of the CIP portal. The panel will include staff from CDE, CALPRO, CASAS, and OTAN.
(AUD: STF • PGM: ALL • CAT: PAC)

Session 3   10:30–12:00 PM

Reimagining Virtual Collaboration for the Future
Demonstration (90 minute)
Veronica Parker
The ongoing pandemic has shifted how many teams work, from face-to-face interactions to remote forms of collaboration. In this session, learn how to effectively collaborate and stay connected through Microsoft Teams, Zoom and Google by using the latest tools and tricks to create a team project.
(AUD: STF • PGM: ALL • CAT: TI)

Lunch   12:00–1:00 PM

Session 4   1:00–3:00 PM

Networking Opportunity   3:15–4:00 PM

Networking Lounge - Thursday
Panel or Facilitated Discussion (1 hour)
OTAN Staff
Networking
(AUD: STF • PGM: ALL • CAT: BL, DL, PAC, TI, OEA, DEA, CRR)

Friday Sessions

Session 5   8:30–10:00 AM

Session 6   10:30–12:00 PM

Lunch   12:00–1:00 PM

Session 7   1:00–2:30 PM

Digital Leadership: A 2-year Professional Development opportunity for Educators & Administrators
Panel or Facilitated Discussion (1 hour)
Neda Anasseri
Join us for a panel discussion where current-year Digital Leadership Academy (DLAC) participants share their experiences and future plans for their digital, blended, or online teaching goals. Panel members include: educators from Placer School for Adults (PSA) and San Diego Unified/Adult Education.
(AUD: STF • PGM: ALL • CAT: BL, DL, PAC, TI, OEA, DEA, CRR)

Closing General Session - Tech Slam   2:30–3:30 PM